# SDR COMA0260663

- Difficulty date: November 23, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 15,509 hours, 14,304 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Throttle Control
- Part number: 2100140007
- Part serial: 411
- Condition: Malfunctioned
- Location: R/H Eng
- Part time: 9,681 hours, 9,099 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5273 R/H THRUST REVERSER UNLOCKED MESSAGE.REPLACED THE THROTTLE GEAR BOX.
